PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Lie derivations of dual extensions of algebras

Volume 141 / 2015

Yanbo Li, Feng Wei Colloquium Mathematicum 141 (2015), 65-82 MSC: 16W25, 16G20, 15A78. DOI: 10.4064/cm141-1-7

Abstract

Let $K$ be a field and $\varGamma $ a finite quiver without oriented cycles. Let $\varLambda :=K(\varGamma , \rho )$ be the quotient algebra of the path algebra $K\varGamma $ by the ideal generated by $\rho $, and let $\mathscr {D}(\varLambda )$ be the dual extension of $\varLambda $. We prove that each Lie derivation of $\mathscr {D}(\varLambda )$ is of the standard form.

Authors

  • Yanbo LiSchool of Mathematics and Statistics
    Northeastern University at Qinhuangdao
    Qinhuangdao, 066004, P.R. China
    e-mail
  • Feng WeiSchool of Mathematics and Statistics
    Beijing Institute of Technology
    Beijing, 100081, P.R. China
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image